# SDR VNAA202504020004

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide Block
- Part number: SH67033844
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR AFT UPPER AND LOWER GUIDE BLOCKS GOUGED. ALSO, CENTER GUIDE PIN GOUGED SAME LOCATION.  AFT UPPER AND LOWER GUIDE BLOCKS GOUGED AND CENTER GUIDE PIN GOUGED ON CENTER BAGGAGE BAY DOOR WERE REPAIRED PER REO 690-53-31-942 REV - - AND PER EA A1-690-53-00025 REV - - SECTION III – PERMANENT REPAIR.
